Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 71, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Nov 17, 2021, 3:05 PM EST. It took effect at Nov 18, 2021, 1:00 AM EST. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2021, 3:05 PM EST (20:05 UTC)
- In effect from
- Nov 18, 2021, 1:00 AM EST
- Expired
- Nov 20, 2021, 11:20 AM EST
- In force
- 58 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
307 WHUS71 KCAR 172005 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 305 PM EST Wed Nov 17 2021 ANZ050>052-180415- /O.NEW.KCAR.SC.Y.0071.211118T0600Z-211119T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 305 PM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 5 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 1 AM Thursday to 5 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
13 follow-up statements
554 WHUS71 KCAR 172301 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 601 PM EST Wed Nov 17 2021 ANZ050>052-180715- /O.CON.KCAR.SC.Y.0071.211118T0600Z-211119T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 601 PM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 5 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 1 AM Thursday to 5 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
272 WHUS71 KCAR 180213 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 913 PM EST Wed Nov 17 2021 ANZ050>052-181015- /O.CON.KCAR.SC.Y.0071.211118T0600Z-211119T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 913 PM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 5 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 8 ft expected, highest on the coastal waters. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 1 AM Thursday to 5 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
741 WHUS71 KCAR 181412 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 912 AM EST Thu Nov 18 2021 ANZ050>052-182215- /O.CON.KCAR.SC.Y.0071.000000T0000Z-211119T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 912 AM EST Thu Nov 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 5 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
535 WHUS71 KCAR 182029 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 329 PM EST Thu Nov 18 2021 ANZ050>052-190430- /O.EXT.KCAR.SC.Y.0071.000000T0000Z-211120T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 329 PM EST Thu Nov 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 5 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
163 WHUS71 KCAR 190427 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1127 PM EST Thu Nov 18 2021 ANZ050>052-191100- /O.CON.KCAR.SC.Y.0071.000000T0000Z-211120T1000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1127 PM EST Thu Nov 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 5 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
669 WHUS71 KCAR 190820 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 320 AM EST Fri Nov 19 2021 ANZ050>052-191630- /O.EXT.KCAR.SC.Y.0071.000000T0000Z-211120T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 320 AM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
341 WHUS71 KCAR 191505 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1005 AM EST Fri Nov 19 2021 ANZ050>052-200400- /O.CON.KCAR.SC.Y.0071.000000T0000Z-211120T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1005 AM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 7 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN
698 WHUS71 KCAR 192008 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 308 PM EST Fri Nov 19 2021 ANZ050>052-201000- /O.CON.KCAR.SC.Y.0071.000000T0000Z-211120T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 308 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN
208 WHUS71 KCAR 192334 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 634 PM EST Fri Nov 19 2021 ANZ050>052-200745- /O.CON.KCAR.SC.Y.0071.000000T0000Z-211120T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 634 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
565 WHUS71 KCAR 200233 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 933 PM EST Fri Nov 19 2021 ANZ052-200345- /O.CAN.KCAR.SC.Y.0071.000000T0000Z-211120T1400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 933 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have dropped, thus the advisory has been cancelled. $$ ANZ050-051-201045- /O.CON.KCAR.SC.Y.0071.000000T0000Z-211120T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 933 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
599 WHUS71 KCAR 200909 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 409 AM EST Sat Nov 20 2021 ANZ050-051-201400- /O.CON.KCAR.SC.Y.0071.000000T0000Z-211120T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 409 AM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 9 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
470 WHUS71 KCAR 201332 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 832 AM EST Sat Nov 20 2021 ANZ050-051-201700- /O.EXT.KCAR.SC.Y.0071.000000T0000Z-211120T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 832 AM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ VJN
839 WHUS71 KCAR 201620 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1120 AM EST Sat Nov 20 2021 ANZ050-051-201730- /O.CAN.KCAR.SC.Y.0071.000000T0000Z-211120T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1120 AM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have now fallen below thresholds. $$ VJN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 11:59 AM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Nov 17, 11:59 AM EST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1159 AM EST Wed Nov 17 2021
.SYNOPSIS...
High pressure will linger through this afternoon. A warm front
will cross the area Wednesday night followed by a cold front
Thursday night into early Friday. High pressure will move in for
Friday and remain into the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
1155 AM Update... Latest visible satellite imagery shows mainly
clear skies across much of the forecast area at this hour, with
the exception of the far north, where some patchy stratocumulus
fields where evident in the NW flow.
Mid/high cloud associated with an approaching warm front to our
west will begin to increase across western areas later this
afternoon. A wintry mix will precede the warm front late
tonight across northern and central areas, where the current
winter weather advisories still look good.
May need to consider adding the upper Penobscot Valley to the
advisory area as well for a period of mixed precipitation, but
will take a closer look at that with the next update.
Other than very minor tweaks to hourly temperatures and dew
points, the going forecast is still in fine shape.
Previous discussion:
High pressure remains over the forecast area this morning,
though the ridge axis will continue to slide off to the east
through the day today. Winds will continue to diminish through
the early morning hours as the mid-level pressure gradient
begins to relax, and low level clouds will dissipate into the
mid to late morning across most of the forecast area. Under
mostly sunny skies and light winds, temperatures will reach into
the mid-30s across the north, and lower 40s Downeast.
The next low pressure system will approach from the west later
today, with a warm front lifting northeast into the forecast
area this evening. With cool temperatures in place across the
Central Highlands and upslope flow as the front pushes
northwards, this event will begin as snow in this region. As the
warm front continues to lift northwards, snow will spread north
through the St. John Valley. Slightly warmer temperatures closer
to the coast will result in a mix of snow and rain to begin the
event, though this could skew more towards all snow if the
system is slow to push into the area. Total snow amounts with
this system are expected to be around 1 to 3 inches, with most
of the snow accumulation over northern Piscataquis, northern
Penobscot, and Aroostook counties.
A warm nose will push into the area at around 800mb late
tonight, leading to a change to sleet and then freezing rain as
the low levels of the atmosphere continue to warm through the
night. The speed in which the warm front lifts north will play a
large factor in how much ice accumulates, though for right now
accumulations of up to a tenth of an inch are expected, with
highest amounts over the North Woods. Warm air will continue to
advect into the region through the night, eventually changing
precipitation completely over to rain. This transition will
occur from south to north, with the southern half of the
forecast area likely transitioning to rain by daybreak on
Thursday.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Thursday...
Warm front continues to move through Northern Maine
in the morning. Freezing rain could persist over the far north
in the morning hours. As often occurs in situations without a
strong push of southerly winds at the surface, cold air at the
surface tends to linger a bit longer in the far north than
models indicate, and did go on the cool side for temps in the
morning which kept freezing rain around until about 14z in the
St John Valley. Still, expect all areas to rise above freezing
around mid morning, with ptype just being rain from then on, and
persisting mainly in the north/northwest. There's a pretty good
push of warm air aloft, but not much clearing expected except
perhaps Downeast, so Downeast should have the warmest temps with
mid 50s. Temps rising into low to mid 40s north on Thursday
which should improve travel conditions.
Thursday Night...
Cold front moves through from west to east Thursday night.
Looking for something in the neighborhood of a third of an inch
of precip with the front. Should mostly fall as rain, but could
change briefly to snow in the north/northwest before tapering
off as cooler, drier air moves in behind the cold front. Any
accumulations should be light and limited to higher terrain of
the North Woods.
Friday...
Cool, breezy day Friday with near steady temperatures thanks to
pretty good cold advection behind Thursday night's cold front.
Chance of rain/snow showers mainly in the north in the unstable
post-frontal airmass. Went higher than model PoPs in the north,
as models typically are too dry in these situations. Still, not
expecting much more than a dusting of snow from the showers in
the north.
Friday Night...
Airmass continues to cool Friday night, but expect winds to
remain up so surface temps will only drop to the mid to upper
20s. Could be a few snow showers persisting mainly in the north.
Can't rule out another Laurentian plume like we saw last night,
that could drop local snow accumulations up to an inch. Just
went with slight chance PoPs for now though due to uncertainty
on development of a mesoscale feature like this so far out.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Quiet Saturday and Sunday. High pressure Saturday will move
east of us on Sunday. Then things get really interesting Sunday
night through Thanksgiving. We are looking at an amplifying
trough moving SE out of the Great Lakes, closing off into a
powerful slow-moving upper low over the Northeast around Monday
night and persisting over the region into Wednesday and perhaps
Thanksgiving. The vast majority of models have this overall
scenario. However, there are a lot of differences as to where
the upper low closes off and how quickly it drifts east through
the region, which makes all the difference in the world as to
the weather we get. What we can say is the potential is there
for heavy precipitation, mainly as rain, Monday and Tuesday,
potentially changing to snow later Tuesday into Wednesday. There
is also the potential for strong southerly wind Monday and
Tuesday, along with high seas.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: VFR conditions will continue through the rest of the
day today. NW wind 5 to 10 kt will become light and variable
across the terminals late this afternoon.
A warm front will lift through the area tonight, leading to
lowering ceilings to IFR and eventually LIFR late Wednesday
night. Rain will begin to move into BGR/BHB late Wednesday
night, with the potential for snow to mix in. Snow will spread
over all other terminals Wednesday night, switching over to
sleet and freezing rain late. A final change over to rain will
begin towards early Thursday morning, with BHB/BGR being the
first to see the transition. Patchy fog is likely to reduce
visibilities Thursday morning, especially along the coast. SE
winds 5 to 10 kts.
SHORT TERM:
Thursday...Mainly IFR, with perhaps some improvement to MVFR or
VFR, mainly Downeast. LLWS possible early Thursday as well. Any
freezing rain persisting in the north should turn to rain by mid
morning. Surface wind out of the south at 5 to 10 knots.
Thursday Night...Mainly IFR. S breeze becoming W.
Friday...Breezy from the W, with VFR Downeast and VFR/MVFR
north.
Friday Night and Saturday...W breeze and mainly VFR.
Saturday Night...VFR and light wind.
Sunday...VFR with a S breeze.
&&
.MARINE...
NEAR TERM: Winds/seas have subsided below SCA levels at this
time, thus have let the current SCA that as in effect for the
outer waters expire. However, winds/seas are expected to once
again build to SCA levels late tonight, thus plan on re-issuing
an SCA for the waters on the next update.
SHORT TERM: Solid small craft conditions Thursday through Friday
night. Winds out of the SW Thu/Thu night, becoming NW Fri/Fri
night. Below small craft for the weekend, but small craft and
potentially gales for Monday and Tuesday. There is also the
potential of seas over 10 feet Monday night and Tuesday.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 11 PM this evening to 9 AM EST
Thursday for MEZ001-002.
Winter Weather Advisory from 8 PM this evening to 6 AM EST
Thursday for MEZ003>006-010-031.
MARINE...Small Craft Advisory until noon EST today for ANZ050-051.
&&
Near Term...AStrauser/TWD
Short Term...Foisy
Long Term...Foisy
Aviation...AStrauser/TWD/Foisy
Marine...AStrauser/TWD/FoisyHazardous weather outlook, Nov 17, 4:34 AM EST, 10 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 434 AM EST Wed Nov 17 2021 MEZ001-002-180945- Northwest Aroostook-Northeast Aroostook- 434 AM EST Wed Nov 17 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST THURSDAY... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ003>006-010-031-180945- Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Southern Piscataquis- 434 AM EST Wed Nov 17 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST THURSDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine and North Woods Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ011-015>017-029-030-032-180945- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Northern Washington- 434 AM EST Wed Nov 17 2021 This Hazardous Weather Outlook is for Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-180945- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 434 AM EST Wed Nov 17 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 3:13 AM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 29 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.